IDEAS home Printed from https://ideas.repec.org/a/spr/metrik/v71y2010i3p313-317.html
   My bibliography  Save this article

Some properties of the minimum and the maximum of random variables with joint logconcave distributions

Author

Listed:
  • Jorge Navarro

    ()

  • Moshe Shaked

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • Jorge Navarro & Moshe Shaked, 2010. "Some properties of the minimum and the maximum of random variables with joint logconcave distributions," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 71(3), pages 313-317, May.
  • Handle: RePEc:spr:metrik:v:71:y:2010:i:3:p:313-317
    DOI: 10.1007/s00184-009-0232-9
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s00184-009-0232-9
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Navarro, Jorge & Sarabia, José María, 2013. "Reliability properties of bivariate conditional proportional hazard rate models," Journal of Multivariate Analysis, Elsevier, vol. 113(C), pages 116-127.
    2. Hon Ng & Jorge Navarro & Narayanaswamy Balakrishnan, 2012. "Parametric inference from system lifetime data under a proportional hazard rate model," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 75(3), pages 367-388, April.
    3. Ramesh Gupta & N. Balakrishnan, 2012. "Log-concavity and monotonicity of hazard and reversed hazard functions of univariate and multivariate skew-normal distributions," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 75(2), pages 181-191, February.
    4. E. Salehi & M. Asadi, 2012. "Results on the past lifetime of (n − k + 1)-out-of-n structures with nonidentical components," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 75(4), pages 439-454, May.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:71:y:2010:i:3:p:313-317. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.